Pure and Applied Mathematics Quarterly

Volume 12 (2016)

Number 3

Rational self-maps of moduli spaces

Pages: 335 – 352

DOI: http://dx.doi.org/10.4310/PAMQ.2016.v12.n3.a1

Author

Igor V. Dolgachev (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Abstract

We discuss some examples of geometrically meaningful self-maps of moduli space of curves of low genus and hypersurfaces.

Full Text (PDF format)

The author thanks Maxim Fedorchuk and Damiano Testa for interesting discussions on the subject of the article.

Paper received on 9 October 2017.